# SDR 2008FA0000656

- Difficulty date: September 21, 2008
- Submitted: September 30, 2008
- Operation: General aviation
- Aircraft: N510KJ
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10338
- Engine: Lyc IO540*
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: C1691
- Condition: Bulged
- Location: Exhaust
- Part time: 799 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MUFFLER FOUND - BULGED - BLISTERED AND HEAT CRACKED AT TAILPIPE TRANSITION. (K)
